Alert archive / Georgia / River Flood Warnings in 2016
River Flood Warning 51, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 5, 2016, 12:03 AM EST for Fayette County, Spalding County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2016, 12:03 AM EST (05:03 UTC)
- Expired
- Feb 6, 2016, 12:03 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Griffin (GRFG1). The gauge peaked at 12.40 ft at Feb 5, 2016, 6:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
537
WGUS42 KFFC 050503
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 AM EST FRI FEB 5 2016
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC113-255-051903-
/O.NEW.KFFC.FL.W.0051.160205T0503Z-000000T0000Z/
/GRFG1.1.ER.160205T0445Z.160205T0445Z.000000T0000Z.NO/
1203 AM EST FRI FEB 5 2016
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Flint River near Griffin Hwy. 16.
* From early this morning until further notice.
* At 1145 PM Thursday the stage was 11.9 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached and minor flooding begins in the
woodlands...fields and pastures upstream and downstream from the gage
on Georgia Highway 16...or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$3 follow-up statements
994
WGUS82 KFFC 050906
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 AM EST FRI FEB 5 2016
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC113-255-052306-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.160205T0445Z.160205T0745Z.000000T0000Z.NO/
406 AM EST FRI FEB 5 2016
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until further notice.
* At 345 AM Friday the stage was 12.4 feet...and rising.
* Minor flooding is occurring...and minor flooding is expected to
continue.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding occurs in the woodlands...fields and
pastures upstream and downstream from the gage on Georgia Highway
16...or Newnan Road. As the river approaches 13 feet the backyards
of homes at the end of Landing Way upstream from the bridge will
begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-052305-
/O.EXT.KFFC.FL.W.0041.160205T1200Z-160206T2136Z/
/MACG1.1.ER.160205T1200Z.160206T0000Z.160206T1536Z.NO/
406 AM EST FRI FEB 5 2016
...Flood Warning extended until Saturday afternoon...
For the Ocmulgee River near Macon.
* From this morning until Saturday afternoon.
* At 330 AM Friday the stage was 17.8 feet...and rising.
* Minor flooding is forecast to develop.
* Flood stage is 18 feet.
* The river is forecast to rise above flood stage this morning and
continue rising...reaching near 18.7 feet by this evening. The
river is expected to fall below flood stage late Saturday morning.
* At 18 feet...Flood stage is reached and minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway
80...or Martin Luther King Boulevard. Portions of the Ocmulgee
Riverwalk and agricultural lands well downstream will be under a
foot of water. As the river approaches 19 feet...minor flooding
expands. The Macon Greenway Ocmulgee Heritage Trail will begin to
flood in areas just north of the Martin Luther King Boulevard
bridge and the public should not use this portion of the trail. In addition...the lowest sections of the Charles Jones Gateway Park
begin to flood and portions of the agricultural lands well
downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-052305-
/O.EXT.KFFC.FL.W.0042.000000T0000Z-160206T0400Z/
/PNFG1.1.ER.160205T0100Z.160205T1200Z.160205T2200Z.NO/
406 AM EST FRI FEB 5 2016
...Flood Warning extended until this evening...
For the Oconee River near Penfield.
* Until this evening.
* At 4 AM Friday the stage was 13.6 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to
continue.
* Flood stage is 13 feet.
* The river will continue rising...reaching near 13.7 feet later this
morning. The river is expected to fall below flood stage late this
afternoon.
* At 13 feet...Minor flooding occurs along the river upstream and
downstream from the gage on the Georgia Highway 15 bridge and the
right bank overflows into the agricultural lands and pastures with a
foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-052305-
/O.CON.KFFC.FL.W.0043.160206T0224Z-160208T2136Z/
/OCNG1.1.ER.160206T0224Z.160207T1200Z.160208T1536Z.NO/
406 AM EST FRI FEB 5 2016
The Flood Warning continues for
The Oconee River near Oconee.
* From tonight until Monday afternoon.
* At 345 AM Friday the stage was 14.6 feet...and rising.
* Minor flooding is forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by tonight and
continue rising...reaching near 18.3 feet by Sunday morning. The
river is expected to fall below flood stage Monday morning.
* At 17 feet...Flood stage is reached. The water level reaches the top
of the Old Balls Ferry Road boat ramp...just upstream and rightbank
from the Georgia Highway 57 bridge and minor flooding of woodlands
near the river occurs.
At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge and minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$479
WGUS82 KFFC 051713
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EST FRI FEB 5 2016
...The Flood Warning is cancelled for the following rivers in
Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
GAC313-060713-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-160206T0946Z/
/CHCG1.1.ER.160203T1513Z.160205T0545Z.160206T0346Z.UU/
1213 PM EST FRI FEB 5 2016
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late tonight.
* At 1045 AM Friday the stage was 18.2 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by tonight.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC113-255-060712-
/O.CON.KFFC.FL.W.0051.000000T0000Z-000000T0000Z/
/GRFG1.1.ER.160205T0445Z.160205T1145Z.000000T0000Z.NO/
1213 PM EST FRI FEB 5 2016
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until further notice.
* At 1045 AM Friday the stage was 12.3 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage on Georgia Highway 16 or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC021-153-169-207-289-060712-
/O.EXT.KFFC.FL.W.0041.000000T0000Z-160207T1100Z/
/MACG1.1.ER.160205T0950Z.160206T0600Z.160207T0500Z.NO/
1213 PM EST FRI FEB 5 2016
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Ocmulgee River near Macon.
* Until Sunday morning.
* At 1030 AM Friday the stage was 18.7 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 19.5 feet early Saturday
morning. The river will fall below flood stage early Sunday
morning.
* At 20 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-060702-
/O.EXT.KFFC.FL.W.0042.000000T0000Z-160206T0702Z/
/PNFG1.1.ER.160205T0100Z.160205T1415Z.160206T0102Z.NO/
1213 PM EST FRI FEB 5 2016
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Oconee River near Penfield.
* Until late tonight.
* At 11 AM Friday the stage was 13.8 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 13 feet.
* The river will fall below flood stage tonight.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-060712-
/O.EXT.KFFC.FL.W.0043.160206T1200Z-160208T0824Z/
/OCNG1.1.ER.160206T1200Z.160207T0600Z.160208T0224Z.NO/
1213 PM EST FRI FEB 5 2016
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Oconee River near Oconee.
* From Saturday morning until late Sunday night.
* At 1145 AM Friday the stage was 15.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Saturday morning and continue
to rise to near 17.8 feet by early Sunday morning. The river will
fall below flood stage by Sunday night.
* At 18 feet...The water level begins to flood portions of the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC047-TNC065-051743-
/O.CAN.KFFC.FL.W.0032.000000T0000Z-160205T2300Z/
/WCKG1.1.ER.160204T0102Z.160204T2130Z.160205T1409Z.UU/
1213 PM EST FRI FEB 5 2016
The Flood Warning is cancelled for
The West Chickamauga Creek near Fort Oglethorpe.
* This takes affect immediately.
* At 1145 AM Friday the stage was 10.6 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$454
WGUS82 KFFC 052228
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EST FRI FEB 5 2016
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
GAC113-255-052258-
/O.CAN.KFFC.FL.W.0051.000000T0000Z-160205T2228Z/
/GRFG1.1.ER.160205T0445Z.160205T1145Z.160205T1925Z.NO/
528 PM EST FRI FEB 5 2016
The Flood Warning is cancelled for
The Flint River near Griffin Hwy. 16.
* This takes affect immediately.
* Until Wednesday December 31.
* At 5 PM Friday the stage was 11.8 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage on Georgia Highway 16 or Newnan Road.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 6:36 PM EST, 5 hours 27 minutes earlier.
Area forecast discussion, Feb 4, 6:36 PM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 636 PM EST THU FEB 4 2016 .EVENING UPDATE... GUSTY NW WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT... BUT ALL GUIDANCES ARE HOLDING WIND GUSTS UNDER ADVISORY CRITERIA SO FAR. WILL CONTINUE TO MONITOR CLOSELY FOR THIS POTENTIAL THROUGH THE EVENING. OTHERWISE... THE FORECAST IS ON TRACK SO NO MAJOR CHANGES ARE PLANNED AT THIS TIME. /39 .PREVIOUS DISCUSSIONS.../ISSUED AT 423 PM EST THU FEB 4 2016/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... RAIN CONTINUED TO PUSH EASTWARD OUT OF EAST CENTRAL GA AND SHOULD BE OUT OF THE FORECAST AREA WITHIN THE NEXT FEW HOURS. OTHERWISE A DRY AND COOLER FORECAST FOR THE SHORT TERM. UPPER TROUGH CROSSING THE STATE AFTER 00Z TONIGHT BRINGING THE UPPER FLOW TO NORTHWEST. THIS...COMBINED WITH LOW PRESSURE OFF THE MID ATLANTIC COAST SHOULD KEEP THE WINDS GUSTY FOR MUCH OF THE AREA OVERNIGHT. A FEW GUSTS TO NEAR 30KT ARE NOT OUT OF THE QUESTION. BLEND OF GUIDANCE TEMPERATURES LOOKS OKAY AND HAVE STAYED CLOSE. 41 LONG TERM /SATURDAY THROUGH THURSDAY/... EXTENDED MODELS STILL INDICATING A SERIES OF STRONG SHORTWAVES AND THE POTENTIAL FOR WINTRY PRECIPITATION NEXT WEEK. POPS HAVE BEEN ADJUSTED SLIGHTLY TO REFLECT LATEST MODEL SOLUTIONS WITH A LITTLE LESS AVAILABLE MOISTURE ACROSS THE STATE. OTHERWISE...NO SIGNIFICANT CHANGES WERE MADE TO THE FORECAST AND THE PREVIOUS DISCUSSION FOLLOWS. 31 /ISSUED AT 310 AM EST THU FEB 4 2016/ LONG TERM PERIOD WILL BE DOMINATED BY THE ARRIVAL OF A SERIES OF STRONG SHORTWAVES WITH CLOSED UPPER LOWS ASSOCIATED BRINGING WINTER BACK TO NORTH AND CENTRAL GEORGIA. THE FIRST OF THESE MOVES THROUGH ON SATURDAY WITHOUT MUCH FANFARE EVEN THOUGH LOW PRESSURE IS ABLE TO FORM OFF THE GA COAST. FEEL SUPERBLEND IS TOO AGGRESSIVE PRODUCING PRECIP OVER THE SE ZONES AND HAVE CURBED THESE VALUES SIGNIFICANTLY. THE SECOND MUCH STRONGER AND LARGER SYSTEM WILL MOVE THROUGH SUNDAY INTO MONDAY CREATING A FULL LATITUDE TROUGH THAT EXTENDS FROM THE MIDWEST TO THE NORTHEAST AND SOUTH ALL THE WAY INTO MOST GEORGIA BEFORE ALL OF SAID AND DONE. AFTER DISCUSSION WITH SURROUNDING OFFICES...DO NOT FEEL MODELS FULLY CAPTURE THE COLD AIR ASSOCIATED WITH THIS TROUGH AND HAVE TRENDED TEMPS...ESPECIALLY MAX TEMPS...DOWNWARD MON THROUGH WED. INITIAL PUSH OF TROUGH WILL BRING LOW END CHANCES FOR PRECIP TO THE FAR NORTHERN ZONES. ALREADY BY THIS TIME...TEMPERATURE PROFILES FAVOR A MIX OF LIGHT SNOW AND RAIN. MOISTURE IS SUCH A GLANCING BLOW ON THIS ONE THAT QPF WILL BE VERY LOW WITH THIS FIRST WAVE. ADDITIONAL ENERGY WILL BRING HIGHER POPS TO NORTH GEORGIA MON NIGHT INTO TUE. NOT QUITE AS MUCH MOISTURE TO WORK WITH VERSUS MODELS RUNS AT THIS TIME YESTERDAY BUT ENOUGH TO WARRANT HIGH END CHANCES OVER THE FAR NORTHERN TIER. THICKNESSES ONCE AGAIN SUPPORT MAINLY SHOW SHOWERS FOR THE HIGHER ELEVATIONS AND A MIX ELSEWHERE. THE BEST MOISTURE SHIFTS NORTH AND EAST QUICKLY LEADING TO A POP FREE FORECAST FROM LATE WED THROUGH THE REMAINDER OF THE LONG TERM. DEESE && .AVIATION... 00Z UPDATE... VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD... WITH MAINLY FEW TO SCT HIGH CLOUDS AT TIMES. MAIN CONCERN ARE GUSTY NW WINDS THAT ARE EXPECTED TO PERSIST THROUGH TONIGHT. THIS IS A RESULT OF A LOW PRESSURE SYSTEM DEEPENING OFF THE CAROLINA COAST. GUSTY NW WINDS SHOULD DIMINISH BY 09-10Z FRI... BUT WILL HOLD ONTO A LIGHTER GUST UNTIL 14-15Z FRI MORNING FOR NOW. NNW WINDS AROUND 8-10KTS ARE EXPECTED FRI AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 30 51 29 51 / 5 0 0 10 ATLANTA 29 49 31 51 / 0 0 0 10 BLAIRSVILLE 25 44 25 47 / 0 0 0 10 CARTERSVILLE 27 48 27 50 / 0 0 0 10 COLUMBUS 31 53 31 53 / 5 0 0 10 GAINESVILLE 29 48 30 49 / 0 0 0 10 MACON 31 53 28 53 / 10 0 0 10 ROME 27 48 26 51 / 0 0 0 10 PEACHTREE CITY 28 50 26 51 / 0 0 0 10 VIDALIA 35 54 33 54 / 40 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41/39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Feb 4, 2:45 PM EST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EST THU FEB 4 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 245 PM EST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE ARE SOME ISOLATED SHOWERS ACROSS EAST CENTRAL GEORGIA BUT THEY WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE COULD BE A MIX OF RAIN AND SNOW SHOWERS SUNDAY NIGHT AND AGAIN MONDAY NIGHT INTO TUESDAY NIGHT FOR NORTH AND PORTIONS OF CENTRAL GEORGIA. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 11:14 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 6 days |
Nearby
River Flood Warnings in Georgia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.